# SDR 2010FA0000586

- Difficulty date: May 27, 2010
- Submitted: June 18, 2010
- Operation: General aviation
- Aircraft: N335VL
- Make and model: Cessna 208B
- Aircraft serial: 208B0964
- Engine: Pwa PT6A114A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 26430623
- Part serial: 8517573
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FELT VIBRATION ON THE NOSE GEAR WHEEL.  IT BOUNCES ABOUT 3 TIMES AND THE NOSE GEAR COLLAPSE.  AFTER TOUCH DOWN, PILOT FELT VIBRATION ON NOSE WHEEL FOLLOWED BY 3 BOUNCES AFTER THAT NOSE GEAR ASSY DISPLACED FWD CAUSING THE PROPELLER TO HIT OR STRIKE THE NOSE WHEEL.  UPON INSP, FOUND NOSE TIRE BLOWN OUT AND NOSE GEAR SPRING BROKEN.
